# SDR AALA20150629001

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 071701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M33096 & M33099 BATTERIES ARE DEAD.  R & R M33096 BATTERY.  TESTED & FOUND NORMAL IAW AMM 33-51-06.  SEE ALSO AALA20150629006.
